Vol. 103, No. 2, 1982

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A dichotomy for a class of positive definite functions

Alberto Alesina and Leonede De Michele

Vol. 103 (1982), No. 2, 251–257
Abstract

We study under which conditions certain positive definite functions on discrete free groups, are weakly associated with the left regular representation.

Mathematical Subject Classification 2000
Primary: 43A35
Milestones
Received: 16 April 1981
Published: 1 December 1982
Authors
Alberto Alesina
Leonede De Michele